Vol.23 (1) 2001 — 6 articles found.

Catalan’s equation with a quadratic exponent

C. R. Math. Rep. Acad. Sci. Canada Vol. 23 (1) 2001, pp. 28–32
Vol.23 (1) 2001
T. Metsänkylä Details
(Received: 2000-11-03 )
(Received: 2000-11-03 )

T. Metsänkylä

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Higher degree equations; Fermat's equation 11D41

PDF(click to download): Catalan's equation with a quadratic exponent

A remark on inhomogeneous Cauchy problems

C. R. Math. Rep. Acad. Sci. Canada Vol. 23 (1) 2001, pp. 22–27
Vol.23 (1) 2001
S. Amat / S. Busquier Details
(Received: 2000-08-07 )
(Received: 2000-08-07 )

S. Amat / S. Busquier

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords: existence, inhomogeneous Cauchy problems, uniqueness

AMS Subject Classification: Initial value problems for nonlinear first-order PDE; nonlinear evolution equations, Initial value problems for nonlinear higher-order PDE; nonlinear evolution equations, , 35F25, 35G25, 3SF10, 47D05

PDF(click to download): A remark on inhomogeneous Cauchy problems

Remark on approximately Jensen-convex functions

C. R. Math. Rep. Acad. Sci. Canada Vol. 23 (1) 2001, pp. 16–21
Vol.23 (1) 2001
J. Mrowiec Details
(Received: 2000-03-20 )
(Received: 2000-03-20 )

J. Mrowiec

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Convexity; generalizations, Systems of functional equations and inequalities 26A51, 39B72

PDF(click to download): Remark on approximately Jensen-convex functions

Values of Euler polynomials

C. R. Math. Rep. Acad. Sci. Canada Vol. 23 (1) 2001, pp. 12–15
Vol.23 (1) 2001
B. Sury Details
(Received: 2000-03-07 )
(Received: 2000-03-07 )

B. Sury

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Bernoulli and Euler numbers and polynomials 11B68

PDF(click to download): Values of Euler polynomials

Additive complements of the squares

C. R. Math. Rep. Acad. Sci. Canada Vol. 23 (1) 2001, pp. 6–11
Vol.23 (1) 2001
R. Balasubramanian / D.S. Ramana Details
(Received: 2000-02-28 )
(Received: 2000-02-28 )

R. Balasubramanian / D.S. Ramana

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords: additive complements

AMS Subject Classification: Additive bases, None of the above; but in this section 11B13, 11B99

PDF(click to download): Additive complements of the squares

Bounding the torsion in CM elliptic curves

C. R. Math. Rep. Acad. Sci. Canada Vol. 23 (1) 2001, pp. 1–5
Vol.23 (1) 2001
D. Prasad / C.S. Yogananda Details
(Received: 2000-01-21 )
(Received: 2000-01-21 )

D. Prasad / C.S. Yogananda

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Elliptic curves over global fields 11G05

PDF(click to download): Bounding the torsion in CM elliptic curves